domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 5 of 5

Thread: tren cough question

  1. #1

    tren cough question

    hey guys,

    so after tons of research, it seems like one of unique side effects of tren is this notoriois tren cough.

    experts say the exact cause is still quite unknown.

    but my point is, i believe any substance (test, deca, eq, masteron etc) can cause cough when it gets into vein and blood vessels upon injection.

    the thing is, we aspirate (pull the plunger right after fully inserting needle) before injecting substances to see if blood comes out.

    if blood comes out then it means the needle just hit vein.

    will tren cough still possible after successful aspiration? like we hit no vein, but just smoooth and clean IM spot.

    whats ur thoughts?

  2. #2
    I have yet to experience the infamous tren cough. What usually happens in my case is I get a burning sensation in my lungs, but no insane cough or anything. It usually happens everytime I pin tren though. I think just a tiny amount seeps into broken capillaries and causes it.
    If you happen to inject any oil based compound in a vein you're going to have problems.
    It is quite peculiar how tren has a more profound effect on the lungs in that regard. Some nerd will figure it out one day.

    Sent from my SM-N920V using Tapatalk

  3. #3
    yes it is very possible to happen at any time.. ive had it happen many times without hitting a vein at all... some people never experience it at all... you'll find out when you try it





  4. #4
    I'm not sure. Tren cough is something I never really experienced. Some do and some dont

  5. #5
    I had this happen with deca. Lasted about 60 sec. Very hard coughing and couldn’t stop.
    Scared the hell out of my wife.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •